Murdoch University Research Repository

Welcome to the Murdoch University Research Repository

The Murdoch University Research Repository is an open access digital collection of research
created by Murdoch University staff, researchers and postgraduate students.

Learn more

Publications: Ward, Josephine

Stats for Ward, Josephine
Export as [feed] RSS
Group by: Item Type | Year
Number of items: 1.

Journal Article

Ward, J. (1984) Characterization of homogeneous spaces and their norms. Pacific Journal of Mathematics, 114 (2). pp. 481-495.

This list was generated on Fri Mar 5 23:11:28 2021 UTC.